Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: antidepressants and HRT patches

Posted by annem on November 7, 1999, at 21:53:29

In reply to Re: antidepressants and HRT patches, posted by Victoria on November 7, 1999, at 19:30:56

Thanks Victoria
Part of the problem I have is Graves disease,
so it's hard to tell whether it's the patches,
the Zoloft, or the bouncing thyroid that are all
interacting together. Had the thyroid mostly out,
not on replacement. Makes me wonder..





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:annem thread:14458